# SDR ASOA06169

- Difficulty date: February 11, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT SIDE LOWER BOX BEAM WEB, AT THE ACCESS PANEL FORWARD, IB NUT PLATE, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REPAIR THE LT SIDE LOWER BOX BEAM WEB, AT THE ACCESS PANEL FORWARD, IB NUT PLATE, IAW EO.  (K)
